# SDR AALA20171222006

- Difficulty date: December 22, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug MD 83
- Aircraft serial: 53598
- Aircraft time: 53,464 hours, 26,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: EDK31633
- Condition: Cracked
- Location: Bs 1250-1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS AND CORROSION ON RT AFT CUSP WEB BETWEEN BS 1250 AND 1307. REPLACED CUSP WEB IAW 53-00-00-13, 51-00-05, SRM 51-10-03, AND DRAWING EDK3163.
